RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Rokhlin, Vladimir Abramovich
(1919–1984)

Statistics Math-Net.Ru
Total publications: 33
Scientific articles: 32

Number of views:
This page:2655
Abstract pages:18958
Full texts:9922
References:305
Birth date: 23.08.1919

http://www.mathnet.ru/eng/person22876
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/212552

Publications in Math-Net.Ru
1980
1. V. A. Rokhlin, “New inequalities in the topology of real planar algebraic curves”, Funktsional. Anal. i Prilozhen., 14:1 (1980),  37–43  mathnet  mathscinet  zmath; Funct. Anal. Appl., 14:1 (1980), 29–33
1978
2. V. A. Rokhlin, “Complex topological characteristics of real algebraic curves”, Uspekhi Mat. Nauk, 33:5(203) (1978),  77–89  mathnet  mathscinet  zmath; Russian Math. Surveys, 33:5 (1978), 85–98
1974
3. V. A. Rokhlin, “Complex orientations of real algebraic curves”, Funktsional. Anal. i Prilozhen., 8:4 (1974),  71–75  mathnet  mathscinet  zmath; Funct. Anal. Appl., 8:4 (1974), 331–334
1973
4. V. A. Rokhlin, “Congruence modulo 16 in Hilbert's sixteenth problem. II”, Funktsional. Anal. i Prilozhen., 7:2 (1973),  91–92  mathnet  mathscinet  zmath; Funct. Anal. Appl., 7:2 (1973), 163–164
1972
5. V. A. Rokhlin, “Congruences modulo 16 in Hilbert's sixtieth problem”, Funktsional. Anal. i Prilozhen., 6:4 (1972),  58–64  mathnet  mathscinet  zmath; Funct. Anal. Appl., 6:4 (1972), 301–306
6. V. A. Rokhlin, “Proof of Gudkov's hypothesis”, Funktsional. Anal. i Prilozhen., 6:2 (1972),  62–64  mathnet  mathscinet  zmath; Funct. Anal. Appl., 6:2 (1972), 136–138
1971
7. V. A. Rokhlin, “Two-dimensional submanifolds of four-dimensional manifolds”, Funktsional. Anal. i Prilozhen., 5:1 (1971),  48–60  mathnet  mathscinet  zmath; Funct. Anal. Appl., 5:1 (1971), 39–48
1970
8. V. A. Rokhlin, “The normal Euler numbers of the projective plane and Klein bottle in four-dimensional Euclidean space”, Dokl. Akad. Nauk SSSR, 191:1 (1970),  27–29  mathnet  mathscinet  zmath
9. M. L. Gromov, V. A. Rokhlin, “Embeddings and immersions in Riemannian geometry”, Uspekhi Mat. Nauk, 25:5(155) (1970),  3–62  mathnet  mathscinet  zmath; Russian Math. Surveys, 25:5 (1970), 1–57
1967
10. V. A. Rokhlin, “Lectures on the entropy theory of measure-preserving transformations”, Uspekhi Mat. Nauk, 22:5(137) (1967),  3–56  mathnet  mathscinet  zmath; Russian Math. Surveys, 22:5 (1967), 1–52
1966
11. V. A. Rokhlin, “Pontrjagin–Hirzebruch class of codimension 2”, Izv. Akad. Nauk SSSR Ser. Mat., 30:3 (1966),  705–718  mathnet  mathscinet  zmath
1965
12. V. A. Rokhlin, “New examples of four-dimensional manifolds”, Dokl. Akad. Nauk SSSR, 162:2 (1965),  273–276  mathnet  mathscinet  zmath
13. V. A. Rokhlin, “The embedding of non-orientable three-manifolds into five-dimensional Euclidean space”, Dokl. Akad. Nauk SSSR, 160:3 (1965),  549–551  mathnet  mathscinet  zmath
1964
14. V. A. Rokhlin, “Metric properties of endomorphisms of compact commutative groups”, Izv. Akad. Nauk SSSR Ser. Mat., 28:4 (1964),  867–874  mathnet  mathscinet  zmath
1963
15. V. A. Rokhlin, “An axiomatic definition of the entropy of a transformation with invariant measure”, Dokl. Akad. Nauk SSSR, 148:4 (1963),  779–781  mathnet  mathscinet  zmath
1961
16. V. A. Rokhlin, Ya. G. Sinai, “The structure and properties of invariant measurable partitions”, Dokl. Akad. Nauk SSSR, 141:5 (1961),  1038–1041  mathnet  mathscinet  zmath
17. V. A. Rokhlin, “Exact endomorphisms of a Lebesgue space”, Izv. Akad. Nauk SSSR Ser. Mat., 25:4 (1961),  499–530  mathnet  mathscinet  zmath
18. V. A. Rokhlin, “On the Entropy of an Automorphism of a Compact Commutative Group”, Teor. Veroyatnost. i Primenen., 6:3 (1961),  351–352  mathnet; Theory Probab. Appl., 6:3 (1961), 322–323
1960
19. V. A. Rokhlin, “New progress in the theory of transformations with invariant measure”, Uspekhi Mat. Nauk, 15:4(94) (1960),  3–26  mathnet  mathscinet  zmath; Russian Math. Surveys, 15:4 (1960), 1–22
1959
20. V. A. Rokhlin, “Theory of intrinsic homologies”, Uspekhi Mat. Nauk, 14:4(88) (1959),  3–20  mathnet  mathscinet  zmath
1958
21. V. A. Rokhlin, “Internal homologies”, Dokl. Akad. Nauk SSSR, 119:5 (1958),  876–879  mathnet  mathscinet  zmath
1957
22. V. A. Rokhlin, A. S. Schwarz, “The combinatorial invariance of Pontrjagin classes”, Dokl. Akad. Nauk SSSR, 114:3 (1957),  490–493  mathnet  mathscinet  zmath
23. V. A. Rokhlin, “On Pontrjagin characteristic classes”, Dokl. Akad. Nauk SSSR, 113:2 (1957),  276–279  mathnet  mathscinet  zmath
24. V. A. Rokhlin, “Metric classification of measurable functions”, Uspekhi Mat. Nauk, 12:2(74) (1957),  169–174  mathnet  mathscinet  zmath
1950
25. A. A. Gourevitch, V. A. Rokhlin, “Approximation theorems for measurable flows”, Izv. Akad. Nauk SSSR Ser. Mat., 14:6 (1950),  537–548  mathnet  mathscinet  zmath
26. V. A. Rokhlin, “Summary of results in homotopy theory of continuous transformations of a sphere into a sphere”, Uspekhi Mat. Nauk, 5:6(40) (1950),  88–101  mathnet  mathscinet  zmath
1949
27. V. A. Rokhlin, “On endomorphisms of compact commutative groups”, Izv. Akad. Nauk SSSR Ser. Mat., 13:4 (1949),  329–340  mathnet  mathscinet  zmath
28. V. A. Rokhlin, “Selected topics from the metric theory of dynamical systems”, Uspekhi Mat. Nauk, 4:2(30) (1949),  57–128  mathnet  mathscinet  zmath
29. V. A. Rokhlin, “On the decomposition of a dynamical system into transitive components”, Mat. Sb. (N.S.), 25(67):2 (1949),  235–249  mathnet  mathscinet  zmath
30. V. A. Rokhlin, “On the fundamental ideas of measure theory”, Mat. Sb. (N.S.), 25(67):1 (1949),  107–150  mathnet  mathscinet  zmath
1946
31. V. A. Rokhlin, “Homotopy groups”, Uspekhi Mat. Nauk, 1:5-6(15-16) (1946),  175–223  mathnet  mathscinet  zmath
32. A. I. Plesner, V. A. Rokhlin, “Spectral theory of linear operators. II”, Uspekhi Mat. Nauk, 1:1(11) (1946),  71–191  mathnet  mathscinet  zmath

2004
33. V. A. Rokhlin, “Лекция о преподавании математики нематематикам”, Mat. Pros., Ser. 3, 8 (2004),  21–36  mathnet
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021